On expanding foliations

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

Certain families of manifolds which support Anosov flows do not support foliations which both are expanding under a dynamical system and have quasi-isometrically embedded leaves.
Original languageEnglish
Pages (from-to)407-420
Number of pages14
JournalBulletin of the Brazilian Mathematical Society
Volume46
Issue number3
DOIs
Publication statusPublished - 2015

Keywords

  • foliations
  • expanding maps
  • quasi-isometry

Cite this